# SDR 2005FA0001100

- Difficulty date: August 8, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30800
- Part serial: LOT4331
- Condition: Saturated
- Location: Carburator
- Part time: 576 hours
- Component: Carburator, Preair, HA6
- Component part number: HA6105235
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENGINE RUNNING EXCESSIVELY RICH AT LOW POWER SETTINGS / TAXI.RAW FUEL RUNNING OUT OF INTAKE BOX AND EXHAUST STACKS.EXAMINATION OF CARBURATOR DISCLOSED FLOAT HAD FLOODED AND SANK.
